Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What does it mean when you see a red blur in your field of vision ?

What does it mean when you see not spots but something like red clouds in your field of vision?
Asked On : Tue, 29 Mar 2011
Answers:  4 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi,please tell your age? are your diabetic or hypertensive? since how long this problem persists? it can be starting stage of cataract because coloured halos are one of the symptoms of cataract.correct diagnosis can only be made after proper history and examination
Answered: Wed, 20 Jul 2011
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
yes ,it is related to zoloft .
it is very common to have visual alteration after taking zoloft
it is due to alter in perception from the brain as zoloft has effect on nervous system
stop it and start other drug
it is no matter to worry .
i hope i have answered your question

dr gaurav patel ,ahmedabad
Answered: Tue, 26 Jul 2011
I find this answer helpful
  User's Response
I'm 61, NOT hypertensive or diabetic. I do have cataracts, but they're in the very early stages.
It only happened once shortly after starting Zoloft.
Answered: Wed, 20 Jul 2011
  User's Response
as you have cataract ,then it can be due to it.for proper diagnosis need to meet a an expert who will evaluate your fundus,till then you can take 1 teaspoon of triphla powder daily at night.
for furthe queries you can mail me at
Answered: Wed, 20 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor